# SDR UPS06447883

- Difficulty date: August 16, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS980-1000 LBL33 SEAT TRACK OB FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.033 INCH X .8750 INCH X 2 INCH EXCEED SRM LIMIT.   M/D BS890 TO 1000 LBL33 TRACK REPAIRED IAW SRM 53-10-05 FIG 1A REFER NRC 6587 FOR WORKING DETAIL.
